Couldn't find what you looking for?

TRY OUR SEARCH!

For years I have severe acne problem and I always hated my skin, I was at first on some mild drugs but ever since I started using accutance severe acne treatment I deal with the depression also. I know that severe acne probably might cause me depression but I never felt this way before. Do you think that accutane severe acne treatment might have something to do with my depression?

Loading...

That's for sure, your depression is accutane related, of course I was always depressed for my severe acne problem, you know how it all goes-we all would like to have clear and beautiful skin but it is not always like that. I was using accutane treatment for the same problem –severe acne, but I'm now on minocin and I am pretty much satisfied with the result. The fact is that accutane is actually a strong drug that may cause you more serious problems including the depression. But on the other hand it seems like it is only accutane that could help in resolving the severe acne problem so it would be the best that you also take some antidepressants and it is important not to use the accutane treatment for long period of time. You need to have some accutane rest and you'll see how your depression will be gone and your acne also might become "invisible". Just make sure you use accutane as prescribed, tell your doc about your depression and get prescribed some antidepressants, this is very important for it is well known that accutane may lead to a depression with some tragic results such as attempting suicide.
Reply

Loading...